MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; C-SECTION TRAY PACK

MEDLINE INDUSTRIES, LP; C-SECTION TRAY PACK
Catalog Number DYNJ68039C
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, the "dr.Was electrocuted during c-section procedure.Currently unsure what caused the incident, but it may have been item 102589; evacuator smoke vl hlstr.".
 
Additional Manufacturer Narrative
According to the facility, the "dr.Was electrocuted during c-section procedure.Currently unsure what caused the incident, but it may have been item 102589; evacuator smoke vl hlstr." no additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Health effect (e): electrocution.

Common Device Name
C-SECTION TRAY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23407145
Report Number1423395-2025-00180
Device Sequence Number18356261
Product Code LRO
UDI-Device Identifier10198459044021
UDI-Public10198459044021
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberDYNJ68039C
Device Lot Number25GBV990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown